# SDR AALA202411268325

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 36,665 hours, 14,961 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: ELEVATOR HINGE ARM 2 WITH PLAY ON LEFT-HAND HORIZONTAL STABILIZER 1. REPLACED ELEVATOR HINGE ARM 2 ON LEFT-HAND HORIZONTAL STABILIZER 1 PER AMM 55-16-42-000-001-A.
